Real qualitative behavior of a fourth-order family of iterative methods by using the convergence plane

Autor: Magreñán Ruiz, Angel Alberto; Cordero A.; Gutiérrez Jiménez, José Manuel; Torregrosa J.R.; 

Tipo de documento: Artículo de revista

Revista: Mathematics and Computers in Simulation. ISSN: 0378-4754. Año: 2014. Volumen: 105. Páginas: 49-61.

Texto completo open access 

JCR:
Edición:
Science  Área: COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS  Quartil: Q3  Lugar área: 74/102  F. impacto: 0,949 
Edición:
Science  Área: COMPUTER SCIENCE, SOFTWARE ENGINEERING  Quartil: Q2  Lugar área: 74/102  F. impacto: 0,949 
Edición:
Science  Área: MATHEMATICS, APPLIED  Quartil: Q2  Lugar área: 74/102  F. impacto: 0,949 

SCIMAGO:
SJR:
,579  SNIP: 1,072 

CIRC: GRUPO A